Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes high blood pressure and should i take medicines?

Hi I am 26 female I am taking treatment of hyperthyroidism for about 4months Initially my blood pressure was quite normal but (in the first month of hyperthyroidism treatment)on another visit to dr after 15 days I got a rise in blood pressure and it was 130 90.dr ask me to take inderal I had been on inderal (40mg twice a day ) for 3months but blood pressure was still not normal it was 127 86 Although my hyperthyroidism treatment is about to finish and thyroid profile is normal.my sodium potassium levels are normal .why I have high blood pressure ? Should I start taking medicines? In this early age
Fri, 23 Oct 2015
Report Abuse
Cardiologist 's  Response
hello,
I have gone through your query.Thanks for using HCM. Basically hyperthyroidism can lead to mild hypertension.and BP reading of 130/90 and 127/86 are marginal and you dont need any treatment for that.Inderal which is being given to you would control this level.Usually treatment of hyperthyroidism lasts for about 2 years.looking to your present reading you just focus on hyperthyroidism along with salt restriction and follow healthy life style.
My best wishes
Dr.Rajesh Teli,MD.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My age is 62 years, After my recent return from US to india I had a serious Jetlag for about 20 days and I found that my BP was maintaining as high...